Approximation and convergence of the method of nets in elliptic problems
Doklady Akademii Nauk, Tome 170 (1966) no. 1, pp. 27-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_1_a5,
author = {Yu. K. Dem'yanovich},
title = {Approximation and convergence of the method of nets in elliptic problems},
journal = {Doklady Akademii Nauk},
pages = {27--30},
year = {1966},
volume = {170},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_1_a5/}
}
Yu. K. Dem'yanovich. Approximation and convergence of the method of nets in elliptic problems. Doklady Akademii Nauk, Tome 170 (1966) no. 1, pp. 27-30. http://geodesic.mathdoc.fr/item/DAN_1966_170_1_a5/